# SDR AALA202002139011

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 23,003 hours, 9,105 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Torn
- Location: Fairing
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY LOUD RUMBLING NOISE COMING FROM UNDER WINGS STARTED IN CRUISE AT FL320. NOISE AND RUMBLING CONTINUED TO GET WORSE. F/A'S AND PAX HEARD IT AND WERE PANICKING. SOMETIME AFTER WE STARTED DESCENT AND POWER WAS REDUCED THE NOISE STOPPED AND DID NOT RETURN.NOISE SOUNDED ALMOST LIKE A COMPRESSOR STALL BUT CVOULD NOT BEIDENTIFIED WHERE IT WAS. NO FAULTS OR INDICATIONS OF ANY KIND DISPLAYED ON ECAM. ALSO VIBRATION WAS NORMAL THROUGHOUT. ALSO LOUD RANDOM BANGING FROM ROW 12 A/C RIGHT AT CRUISE 330 AND 290 AT CRUISE SPEED BANGING STOPPED WHEN SLOWED TO 250 KNOTS AND STOPPED. REMOVED FAIRING 192DT, REPLACED SEALS, REINSTALLED FAIRING 192DT IAW MM 53-35-11. PERFORMED OPERATIONAL CHECK SAFETY VALVE IAW AMM 32-31-00. INSP'D AND FPOUND THE RUBBER SEAL ON R/H INBD T/E FLAP TORN, REPLACED IAW AMM 57-51-15.
